# SDR SWAA2021121451863

- Difficulty date: December 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 47,234 hours, 28,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A524036
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO PANEL BREAK(INTERCOSTAL) RIGHT OF CENTER AT STA 540 IS CRACKED ; / [01] REMOVED AND REPLACED FWD CARGO PANEL BREAK(INTERCOSTAL) RIGHT OF CENTER AT STA 540 IAW SRM 51-10-02
